Toggle Main Menu Toggle Search

ePrints

The spectral Carathéodory-Fejér problem

Lookup NU author(s): Dr Huang Huang, Professor Stefania Marcantognini, Professor Nicholas Young

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Huang H-N, Marcantognini SAM, Young NJ

Publication type: Article

Publication status: Published

Journal: Integral Equations and Operator Theory

Year: 2006

Volume: 56

Issue: 2

Pages: 229-256

ISSN (print): 0378-620X

ISSN (electronic): 1420-8989

Publisher: Birkhaeuser Verlag AG

URL: http://dx.doi.org/10.1007/s00020-005-1415-z

DOI: 10.1007/s00020-005-1415-z


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share